MAUDE Adverse Event Report: INSULET CORPORATION OMNIPOD INSULIN MANAGEMENT SYSTEM; PUMP, INFUSION, INSULIN

INSULET CORPORATION OMNIPOD INSULIN MANAGEMENT SYSTEM; PUMP, INFUSION, INSULIN
Model Number 19191
Medical Device Problem Codes Loss of or Failure to Bond (1068); Unintended Movement (3026)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 04/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned/received to date.If the device is received, a supplemental report will be submitted with the investigation results.Lot release records were reviewed, and the product lot met all acceptance criteria.Specifically, a pod is paired to a pdm and put through simulated use testing including communicating with the pdm, deployment, delivering fluid, occlusion detection, and freedom from hazard alarms.We are unable to confirm or determine the root cause of the reported dislodged cannula.Please note, the device identifiers are captured as reported by the complainant and may not align with the device configuration reported in this section as this data is pulled from our cloud based on the reported date of event.
 
Event or Problem Description
It was reported that the patient's blood glucose level rose to greater than 250 mg/dl while wearing the pod.The adhesive completely separated causing the cannula to dislodge.As treatment, a new pod was inserted.

Brand Name
OMNIPOD INSULIN MANAGEMENT SYSTEM
Common Device Name
PUMP, INFUSION, INSULIN
Manufacturer (Section D)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer (Section G)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer Contact
derek heyl
100 nagog park
acton, MA 01720
9786007000
MDR Report Key25131268
Report Number3014585508-2026-26980
Device Sequence Number21162577
Product Code LZG
UDI-Device Identifier20385081120033
UDI-Public(01)20385081120033(11)250425(17)270425(10)L74003
Combination Product (Y/N)N
PMA/510(K) Number
K211575
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number19191
Device Catalogue NumberZXP425
Device Lot NumberL74003
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/21/2026
Initial Report FDA Received Date05/08/2026
Date Device Manufactured04/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age63 YR
Patient SexMale